# SDR SWAA040703

- Difficulty date: March 5, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 65,055 hours, 70,803 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6549580
- Condition: Leaking
- Location: Rt Wing Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, HYD A-SYS FAILURE.  REMOVED AND REPLACED NR 5 SPOILER ACTUATOR.
